# SDR FDEA201109073731

- Difficulty date: September 7, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240073201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SPOILER SHROUD RIB CRACKED ABOUT .3750" BELLOW NR 3 SPOILER INBD EDGE.  REMOVED THE CRACKED RIB AND INSTALLED A NEW RIB IAW SRM 51-40-21 AND 51-72-10. REPAIR  CLASSIFIED AS MINOR.
